MathSciNet Relay Station
MathSciNet bibliographic data
MR2480449 54H25 (47H10)
Aage, C. T.; Salunke, J. N. The results on fixed points in dislocated and dislocated quasi-metric space. Appl. Math. Sci. (Ruse) 2 (2008), no. 57-60, 2941–2948.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement